# SDR ASAA201912231684

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 13,907 hours, 4,604 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FIRE LOOP B FAULT. GROUNDED - YES. TROUBLESHOT PER TSM TASK 26-12-00-810-806-A, PERFORMED INDIVIDUAL #2 ENG B LOOPS RESISTANCE CHECKS, ALL CHECKED GOOD. ALSO PERFORMED RESISTANCE CHECK AT #2 FDU CONNECTOR 2WD2 BETWEEN PINS J & K, RESISTANCE CHECKED GOOD.  FOUND CONNECTOR 2WD2-B  AT #2 FDU NOT INSTALLED/LOCKED PROPERLY, RE-INSTALLED CONNECTOR. SYSTEM OPS CHECKS GOOD PER AMM 26-12-00 PG501. RELEASED FROM MEL 26-12-01-02. MEL LOG UPDATED. MCC CORY NOTIFED.
